MathSciNet Relay Station
MathSciNet bibliographic data
MR214237 62.55
Zyskind, George On canonical forms, non-negative covariance matrices and best and simple least squares linear estimators in linear models. Ann. Math. Statist. 38 1967 1092–1109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement